Professor Jarosław Kędra

Professor Jarosław Kędra
Professor Jarosław Kędra

Professor Jarosław Kędra

MSc (Szczecin, 1996), PhD (Wroclaw, 2000), Habilitation (Wroclaw, 2008)

Personal Chair

About
Research

Research Overview

Geometry, Topology and Group Theory.

Publications

Page 3 of 4 Results 21 to 30 of 35

  • Fundamental group of Symp(M,w) with no circle action

    Kedra, J.
    Archivum Mathematicum, vol. 45, no. 1, pp. 75-78
    Contributions to Journals: Articles
  • Symplectically aspherical manifolds

    Kedra, J., Rudyak, Y., Tralle, A.
    Journal of Fixed Point Theory and Applications, vol. 3, no. 1, pp. 1-21
    Contributions to Journals: Articles
  • On fundamental groups of symplectically aspherical manifolds II: Abelian groups

    Kedra, J., Rudyak, Y., Tralle, A.
    Mathematische Zeitschrift, vol. 256, no. 4, pp. 825-835
    Contributions to Journals: Articles
  • Crossed flux homomorphisms and vanishing theorems for flux groups

    Kedra, J., Kotschick, D., Morita, S.
    Geometric and Functional Analysis, vol. 16, no. 6, pp. 1246-1273
    Contributions to Journals: Articles
  • Symplectic configurations

    Gal, S., Kedra, J.
    International Mathematics Research Notices, vol. 2006, pp. 1-35
    Contributions to Journals: Articles
  • Evaluation fibrations and topology of symplectomorphisms

    Kedra, J. J.
    Proceedings of the American Mathematical Society, vol. 133, no. 1, pp. 305-312
    Contributions to Journals: Articles
  • Conference on Symplectic Topology: Papers from the conference held in Stare Jablonki, Poland, July 3-10, 2004

    Hajduk, B., Kedra, J., Polterovich, L., Tralle, A.
    Journal of Symplectic Geometry, vol. 3, no. 4
    Contributions to Journals: Articles
  • Homotopy properties of Hamiltonian group actions

    Kedra, J., McDuff, D.
    Geometry & Topology, vol. 9, pp. 121-162
    Contributions to Journals: Articles
  • On fundamental groups of symplectically aspherical manifolds

    Ibanez, R., Kedra, J., Rudyak, Y., Tralle, A.
    Mathematische Zeitschrift, vol. 248, no. 4, pp. 805-826
    Contributions to Journals: Articles
  • Homotopy minimal periods for N R-solvmanifolds maps

    Jezierski, J., Kedra, J., Marzantowicz, W.
    Topology and its Applications, vol. 144, no. 1-3, pp. 29-49
    Contributions to Journals: Articles